# SDR RRXA010671

- Difficulty date: January 18, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- Aircraft time: 84,374 hours, 32,353 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: DOUGLAS
- Condition: Corroded
- Location: L35l Fs1160-1170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE SKIN AND DOUBLER AT STA 1160 TO 1170 L35L, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW E.O.#01-024 WITH APPROVED 8110-3 DATED 02/02/01. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
